MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67SP035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device has not been returned to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that both devices broke at the wing.One cannula was thrown away, the other is available for investigation.There was patient involvement, but no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6.Evaluation codes: updated.At the time of this investigation the physical device was not received at the investigation site, and no pictures were provided by the customer.Without the return of the samples a comprehensive failure investigation cannot be carried out, and a probable cause cannot be determined.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is received the manufacturer will re-open the complaint for further device analysis.
 
Additional Manufacturer Narrative
One device was received for evaluation.Visual and functional testing was unable to duplicate the reported problem.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20039839
Report Number3012307300-2024-08022
Device Sequence Number6574068
Product Code JOH
UDI-Device Identifier15021312000719
UDI-Public(01)15021312000719(17)280812(10)4424741
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number67SP035
Device Lot Number4424741
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer09/10/2024
12/02/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/07/2024
12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown